# SDR 2007UALA01765

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 30,293 hours, 8,771 cycles
- Engine: Pwa PW4052
- Engine time: 60,559 hours, 10,973 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH FUEL BURN.  REPLACED FUEL PUMP &  FUEL FLOW TRANSMITTER PER MM 73-31-01.  CONDUCTED VERIFICATION FLIGHT &  CREW REPORTED GOOD PERFORMANCE OF ENGINE & FUEL FLOW INDICATIONS.  AIRCRAFT OK FOR ETOPS OPERATION.
